# SDR 2DYA2025082900006

- Difficulty date: August 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,218 hours, 35,738 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 411GR411DL
- Condition: Inflt Separation
- Location: Zone 400
- Part time: 58,877 hours, 5,961 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON LANDING PANEL 'S 411GR AND 411DL DEPARTED THE ENG. DAMAGE TO FOLLOWING COMPONENTS, LT WING NR 2 FLAP (15"X6" LOWER AND 3X2) UPPER, OUTER SECTION OF EXHAUST NOZZLE, PANE'S 411PL AND 411QR, BLOCKER DOORSS 1,.2, 3, 4 & 8. 5.
